Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A converse of the Borel formula


Author: Ronald M. Dotzel
Journal: Trans. Amer. Math. Soc. 250 (1979), 275-287
MSC: Primary 55M35
MathSciNet review: 530056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When an elementary Abelian p-group acts on a $ {Z_p}$-homology sphere (p a prime), it is known that the Borel formula must hold. Here we ask that the Borel formula hold and determine how this restricts, homologically, the type of space which can occur, assuming spherical fixed sets and connectedness. This is done by constructing a linear model of the action and an equivariant map to the model, the mapping cone of which yields certain homological information.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M35

Retrieve articles in all journals with MSC: 55M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0530056-0
PII: S 0002-9947(1979)0530056-0
Article copyright: © Copyright 1979 American Mathematical Society